MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TMS

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TMS
Model Number V.3.8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194); Anxiety (2328); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On the day of the event, the individual said she did not feel comfortable driving herself home.Text messages from the individual to provider over the two days following the treatment said she was feeling little better and agreed that could possibly be a migraine.The volunteer was out of work for about 3 weeks, had medication changes, and additional meds prescribed to treat her migraines.The individual returned to work the week of 3/17/26 for full days.She says the migraines are better but still gets headaches and is sensitive to noise and light.She says that she is now experiencing terrible brain fog, and her overall mental health issues are worse.There may be other factors involved as well since the individual was under a lot of stress in the weeks prior to the event, has a history of migraines and possible other medical concerns.She has had an mri and is waiting for results.
 
Event or Problem Description
A provider's nurse was a training volunteer for doing a tms mt.The individual also received a single itbs (touchstar theta burst) treatment at 35-50% of the determined power following the mt.About an hour later she experienced a headache, dizziness, and felt like she was having an anxiety attack.She missed two days of work initially but ended up missing about 3 weeks.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key24675643
Report Number3004824012-2026-00012
Device Sequence Number10360391
Product Code OBP
UDI-Device Identifier00850005944621
UDI-Public00850005944621
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K233621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV.3.8
Device Catalogue Number81-05315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METOPROLOL 100MG (FOR PVCS); UBRELVY (FOR MIGRAINE RESCUE)
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale
Patient Weight109 KG
Patient EthnicityNon Hispanic
Patient RaceWhite